# SDR AALA20050792

- Difficulty date: December 3, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N225AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49175
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS IN AFT CABIN INOPERATIVE.  REPLACED LIGHT CONTROL MODULE FOR EMERGENCY LIGHTS IN AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
